# SDR SIMA20161020001

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 40,933 hours, 36,269 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200209071
- Condition: Damaged
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT PASSING 5000' SMELLED BRIEF BURNING ODOR FOR A FEW MINUTES. ALSO FA REPORTED PASSENGER IN 18A SMELLED BRIEF BURNING ODOR. APU OFF, ENG BLEEDS ON PACKS.  INSPECTED ACM AND FOUND TO BE DAMAGED INTERNAL REMOVED AND REPLACED RT ACM IAW AMM 21-51-03 OPS CHECK GOOD NO DEFECTS NOTED
